# SDR UIEA2018102902411

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Damaged
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AC PACK RAM AIR EXHAUST DOOR HOUSING HAS 8 SQ IN DISBONDED. LAYER LOOKING FWD THRU OPEN DOOR .REPAIRED LT A/C PACK RAM AIR EXHAUST DOOR HOUSING IAW AMM 21-23-07. PERFORMED LEAK AND OPERATION CHECK IAW AMM 21-53-02. LEAK AND OPERATIONAL GOOD. (SUP DD 10/27)
